Formule de Cauchy relative à certains lacets browniens
Bulletin de la Société Mathématique de France, Volume 105 (1977), pp. 3-31.
@article{BSMF_1977__105__3_0,
     author = {Yor, Marc},
     title = {Formule de {Cauchy} relative \`a certains lacets browniens},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {3--31},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {105},
     year = {1977},
     doi = {10.24033/bsmf.1840},
     mrnumber = {58 #13337},
     zbl = {0375.60068},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1840/}
}
TY  - JOUR
AU  - Yor, Marc
TI  - Formule de Cauchy relative à certains lacets browniens
JO  - Bulletin de la Société Mathématique de France
PY  - 1977
SP  - 3
EP  - 31
VL  - 105
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1840/
DO  - 10.24033/bsmf.1840
LA  - fr
ID  - BSMF_1977__105__3_0
ER  - 
%0 Journal Article
%A Yor, Marc
%T Formule de Cauchy relative à certains lacets browniens
%J Bulletin de la Société Mathématique de France
%D 1977
%P 3-31
%V 105
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1840/
%R 10.24033/bsmf.1840
%G fr
%F BSMF_1977__105__3_0
Yor, Marc. Formule de Cauchy relative à certains lacets browniens. Bulletin de la Société Mathématique de France, Volume 105 (1977), pp. 3-31. doi : 10.24033/bsmf.1840. http://www.numdam.org/articles/10.24033/bsmf.1840/

[1] Cairoli (R.) and Walsh (J. B.). - Stochastic integrals in the plane, Acta Math. Uppsala, t. 134, 1975, fasc. 1-2, p. 111-183. | MR | Zbl

[2] Cartan (H.). - Théorie élémentaire des fonctions analytiques d'une ou plusieurs variables complexes, Paris, Hermann, 1961 (Enseignement des Sciences). | MR | Zbl

[3] Davis (B.). - On the distribution of conjugate functions of non negative measures, Duke math. J., t. 40, 1973, p. 695-700. | MR | Zbl

[4] Davis (B.). - On the weak-type (1,1) inequality for conjugate functions, Proc. Amer. math. Soc., t. 44, 1974, p. 307-311. | MR | Zbl

[5] Föllmer (H.). - Stochastic holomorphy, Math. Annalen, t. 207, 1974, p. 245-255. | MR | Zbl

[6] Getoor (R.) and Sharpe (M.). - Conformal martingales, Invent. Math., t. 16, 1972, p. 271-308. | MR | Zbl

[7] Ito (K.) and Mckean (H. P.). - Diffusion processes and their sample paths, Berlin, Springer-Verlag, 1965 (Die Grundlehren der mathematischen Wissenschaften, 125). | MR | Zbl

[8] Lévy (P.). - Processus stochastiques et mouvement brownien, 2e édition, Paris, Gauthier-Villars, 1965. | MR | Zbl

[9] Mckean (H. P.). - Stochastic integrals, New York, Academic Press, 1969 (Probability and mathematical Statistics, 5). | MR | Zbl

[10] Neveu (J.). - Notes sur l'intégrale stochastique, Cours 3e cycle, 1972, Lab. Probabilités, Université Paris-VI.

[11] Orey (S.) and Pruitt (W.). - Sample functions of the N-parameter Wiener process, Ann. Probability, t. 1, 1973, p. 138-163. | MR | Zbl

[12] Park (W.). - A multiparameter gaussian process, Ann. math. Stat., t. 41, 1970, p. 1582-1585. | MR | Zbl

[13] Spitzer (F.). - Some theorems concerning 2-dimensional brownian motion, Trans. Amer. math. Soc., t. 87, 1958, p. 187-197. | MR | Zbl

[14] Wong (E.) and Zakaï (M.). - Riemann-Stieltjes approximations of stochastic integrals, Z. Wahrscheinlichk., t. 12, 1969, p. 87-97. | MR | Zbl

[15] Wong (E.) and Zakaï (M.). - An extension of stochastic integrals in the plane (à paraître).

[16] Yeh (J.). - Cameron-Martin translation theorems in the Wiener space of functions of two variables, Trans. Amer. math. Soc., t. 107, 1963, p. 409-420. | MR | Zbl

Cited by Sources: